# SDR SIMA20140206009

- Difficulty date: February 6, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 34,156 hours, 30,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 66367
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY LIGHTS COME ON WHEN POWER IS REMOVED FROM ACFT.  R & R NR 3 EMERGENCY LIGHT POWER SUPPLY & BATTERY PACK IAW AMM 33-50-04, OPS CHECKED GOOD.
